Journal article icon

Journal article

SPLIT SKIN STUDIES IN THE LINEAR IGA BULLOUS DERMATOSES

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
JOURNAL OF PATHOLOGY
Volume:
160
Issue:
2
Pages:
A163-A163
Publication date:
1990-02-05
ISSN:
0022-3417
URN:
uuid:acf69a2d-65d4-40f8-b86f-8d99b18db36a
Source identifiers:
24794
Local pid:
pubs:24794

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP